Alert archive / Kansas / Tornado Warnings in 2010

Tornado Warning 26, NWS Topeka, KS

July 20, 2010Anderson County, Coffey County, Kansas

NWS Topeka, KS issued this tornado warning at Jul 20, 2010, 8:09 PM CDT for Anderson County, Coffey County, Kansas. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2010, 8:09 PM CDT (01:09 UTC)
Expired
Jul 20, 2010, 8:30 PM CDT
In force
21 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon

Counties Anderson County, KS, Coffey County, KS

The radar

The Topeka radar (KTWX), 98 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 20, 3:32 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1632 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1632 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
965 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WFUS53 KTOP 210109
TORTOP
KSC003-031-210130-
/O.NEW.KTOP.TO.W.0026.100721T0109Z-100721T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
809 PM CDT TUE JUL 20 2010

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN ANDERSON COUNTY IN EAST CENTRAL KANSAS...
  NORTHEASTERN COFFEY COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 830 PM CDT

* AT 806 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 7 MILES NORTHWEST OF HARRIS...OR 17 MILES
  NORTHWEST OF GARNETT...MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARRIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOS ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

&&

LAT...LON 3819 9550 3842 9560 3843 9551 3843 9550
      3839 9550 3839 9545 3828 9529
TIME...MOT...LOC 0109Z 317DEG 29KT 3837 9551

$$
2 follow-up statements
664 
WWUS53 KTOP 210121
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
821 PM CDT TUE JUL 20 2010

KSC031-210129-
/O.CAN.KTOP.TO.W.0026.000000T0000Z-100721T0130Z/
COFFEY-
821 PM CDT TUE JUL 20 2010

...THE TORNADO WARNING FOR NORTHEASTERN COFFEY COUNTY HAS BEEN
CANCELLED...

THE STORM HAS MOVED EAST OF THE WARNED AREA. A SEVERE THUNDERSTORM 
WATCH REMAINS IN EFFECT. 

LAT...LON 3819 9550 3820 9550 3839 9550 3839 9545
      3828 9529
TIME...MOT...LOC 0119Z 317DEG 29KT 3831 9544

$$

KSC003-210130-
/O.CON.KTOP.TO.W.0026.000000T0000Z-100721T0130Z/
ANDERSON-
821 PM CDT TUE JUL 20 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
NORTHWESTERN ANDERSON COUNTY...

AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
STORM WAS LOCATED NEAR HARRIS...OR 12 MILES WEST OF GARNETT...MOVING
SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF WEST CENTRAL ANDERSON COUNTY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOS ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW! IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

&&

LAT...LON 3819 9550 3820 9550 3839 9550 3839 9545
      3828 9529
TIME...MOT...LOC 0119Z 317DEG 29KT 3831 9544

$$
271 
WWUS53 KTOP 210129
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
829 PM CDT TUE JUL 20 2010

KSC003-210138-
/O.EXP.KTOP.TO.W.0026.000000T0000Z-100721T0130Z/
ANDERSON-
829 PM CDT TUE JUL 20 2010

...THE TORNADO WARNING FOR NORTHWESTERN ANDERSON COUNTY WILL EXPIRE
AT 830 PM CDT...

AT 828 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
THUNDERSTORM WITH THE POSSIBLE TORNADO HAD WEAKENED AND NO 
LONGER APPEARED CAPABLE OF PRODUCING A TORNADO...THUS THE WARNING 
HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.

LAT...LON 3819 9550 3820 9550 3839 9550 3839 9545
      3828 9529
TIME...MOT...LOC 0128Z 317DEG 29KT 3826 9538

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this tornado warning went out at Jul 20, 3:26 PM CDT, 4 hours 43 minutes earlier.

Area forecast discussion, Jul 20, 3:26 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
326 PM CDT TUE JUL 20 2010

.DISCUSSION...
20Z WATER VAPOR SHOWS THE MID LEVEL RIDGE OVER OK AND SOUTHERN KS
WITH PROFILER DATA INDICATING THE FASTER MEAN FLOW ALONG THE NEB
AND KS STATE LINE. AT THE SFC...A WEAK TROUGH HAS SET UP JUST
NORTH OF THE KS RIVER WITH SOUTHERLY WINDS AND HOT TEMPERATURES
SOUTH. CLOUD COVER AND SCATTERED SHOWERS HAVE HELD TEMPS NORTH OF
THE BOUNDARY IN THE 80S.

FOR TONIGHT THERE IS NO REAL FEATURE TO PICK OUT THAT WILL FORCE
DEEP MOIST CONVECTION. HOWEVER THE MODELS CONTINUE TO SHOW SFC BASED
STORMS DEVELOPING BY THE EARLY EVENING. THIS IS MOST LIKELY TO OCCUR
ALONG OR SOUTH OF THE SFC TROUGH WHERE VISIBLE SATELLITE SHOWS A
CU FIELD DEVELOPING WITHIN THE INSTABILITY AXIS. LATEST RUC
ANALYSIS SHOWS THERE TO BE VERY LITTLE IF ANY INHIBITION TO
CONVECTION OVER EAST CENTRAL KS WITH CAPE RUNNING AROUND 3000 J/KG.
FREEZING LEVELS ARE STILL AROUND 15 KFT...SO EVEN WITH SOME DECENT
SHEAR HAIL SHOULD BE HARD TO COME BY WITH DOWNBURST WINDS POSSIBLE
IF UPDRAFTS WERE ABLE TO GET VERY TALL. WITH THE SFC TROUGH WELL
WITHIN THE FORECAST AREA...HAVE INCLUDED CHANCE POPS FOR THE WHOLE
AREA WITH LIKELY CHANCES NORTH OF THE BOUNDARY. HAVE LOWS FALLING
INTO THE LOWER AND MID 70S THINKING CONVECTION WILL BRING SOME
COOLER AIR TO THE SFC. WEDNESDAY LOOKS TO BE SOMEWHAT OF A REPEAT OF
TODAY...WITH THE SFC BOUNDARY POSSIBLE FURTHER SOUTH. SO THINK THERE
WILL BE MORE CLOUDS AND POSSIBLE SCATTERED SHOWERS LINGERING THROUGH
THE MORNING AND INTO THE AFTERNOON HELPING TO KEEP TEMPS COOLER THAN
TODAY /90 TO 95/. CONFIDENCE IN WHERE THE BOUNDARY ENDS UP AND
WHERE THE CUT OFF FOR RELATIVELY COOL TEMPS TO THE NORTH VERSES THE
HEAT AND HUMIDITY IS LOW. SO HAVE OPTED TO ALLOW THE HEAT ADVISORY
AND EXCESSIVE HEAT WARNING EXPIRE THIS EVENING. IF IT LOOKS LIKE THE
BOUNDARY WILL LIFT NORTH TO NEAR THE NEB STATE LINE...IT IS POSSIBLE
THE HEAT AND HUMIDITY WILL STILL BE AROUND EAST CENTRAL KS. WILL LET
LATER SHIFTS SEE HOW FORECAST EVOLVES AND WHETHER ANOTHER HEAT
WARNING IS NEEDED.

WOLTERS

WEDNESDAY NIGHT THROUGH FRIDAY...

EFFECTIVE FRONT SHOULD PUSH NORTH WEDNESDAY NIGHT. SOUTHWEST LOW
LEVEL JET INCREASES TO 30-45KT...WHICH COULD BRING AN ELEVATED
THREAT INTO THE NIGHT...BUT DEEPENING SOUTHWEST FLOW ALOFT AS WELL
WILL INCREASE MID LEVEL CAPPING. THURSDAY INTO THURSDAY NIGHT
SHOULD BRING THE BEST BETS FOR DRY WEATHER /AT LEAST IN TERMS OF
PRECIPITATION/ WITH CONTINUED MID LEVEL DRYING. AFTERNOON
TEMPERATURES SHOULD AGAIN PUSH UP INTO THE MIDDLE AND UPPER
90S...WITH HEAT INDEX VALUES LIKELY AROUND CONCERNING LEVELS.
DIFFICULTY INCREASES FOR FRIDAY AS THERE IS MUCH UNCERTAINTY IN
THE SPECIFICS OF SHORTWAVE TIMING AND LOCATION IN THE OPERATIONAL
AND ENSEMBLE DATA. HAVE INCREASED PRECIPITATION CHANCES MARGINALLY
IN NORTHERN AREAS. THURSDAY NIGHT AND FRIDAY PROMISE TO BE QUITE
WARM AND HUMID AGAIN AHEAD OF THE FRONT.

EXTENDED PERIODS...

FRONT SHOULD BE IN OR NEAR THE AREA FOR THE FRIDAY NIGHT INTO SUNDAY
PERIODS. PRECIP CHANCES MOST LIKELY FRIDAY NIGHT INTO EARLY SATURDAY
WITH SOME CONVECTION LIKELY ON THE COOL SIDE. COULD SEE SOME HEAVY
RAIN WITH PRECIPITABLE WATER VALUES BACK UP TO AROUND 2 INCHES
AND A SLOW MOVING BOUNDARY. FRONTOLYSIS SHOULD WEAKEN BY LATE
SUNDAY TO KEEP ANY REMAINING PRECIP QUITE ISOLATED SUNDAY NIGHT
AND MONDAY. GFS ENSEMBLE 850MB TEMP ANOMALIES AND DECENT CLOUDS
COVER SUGGEST TEMPS CLOSE TO LATE JULY NORMALS FOR A BETTER BET
AND LONGER TERM RELIEF FROM THE HEAT. SOUTH WINDS SHOULD RETURN BY
LATE MONDAY WITH UPPER RIDGING DEVELOPING TO THE SOUTHEAST FOR A
WARMING TREND EARLY NEXT WEEK. THE OPPORTUNITY FOR ANOTHER COLD
FRONT REACHING THE CENTRAL PLAINS VIA STRONG UPPER TROFFING IN THE
NORTHEAST WILL NEED TO BE WATCHED...BUT EXPECT THIS TO BE NO
EARLIER THAN WEDNESDAY.

65

&&

.AVIATION...
SFC TROUGH/WEAK FRONT WILL REMAIN NEAR OR JUST NORTH OF THE
TERMINALS WITH NOT MUCH INHIBITION TO CONVECTION. WATER VAPOR
SHOWS A WEAK AREA OR DRYING OR SUBSIDENCE MOVING OVERHEAD
CURRENTLY SO DO NOT THINK CONVECTIVE DEVELOPMENT IS IMMINENT. BUT
WITH A MOIST AND UNSTABLE ATMOSPHERE...THERE IS THE POTENTIAL FOR
TS LATE THIS AFTERNOON AND THROUGH THE NIGHT. UNFORTUNATELY HAVE
LOW CONFIDENCE IN TIMING THE CONVECTION. BECAUSE OF THIS WILL KEEP
TAFS VFR AND ONLY MENTION VCTS UNTIL INITIATION BECOMES MORE
CLEAR.

WOLTERS

&&

.TOP WATCHES/WARNINGS/ADVISORIES...EXCESSIVE HEAT WARNING UNTIL
8 PM TUESDAY FOR KSZ026-KSZ038-KSZ039-KSZ040-KSZ054-KSZ055-KSZ056-
KSZ058-KSZ059.

HEAT ADVISORY UNTIL 8 PM TUESDAY FOR KSZ021-KSZ022-KSZ023-KSZ024-
KSZ034-KSZ035-KSZ036-KSZ037.

&&
Hazardous weather outlook, Jul 20, 6:36 PM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT TUE JUL 20 2010

KSZ008>012-020>024-026-034>040-054>056-058-059-212345-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
636 PM CDT TUE JUL 20 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

NUMEROUS THUNDERSTORMS WILL AFFECT LOCATIONS ALONG INTERSTATE 70
EARLY THIS EVENING...WITH MORE SCATTERED ACTIVITY TO THE NORTH AND
SOUTH. SOME OF THE STORMS ARE LIKELY TO BE SEVERE...PRODUCING
DAMAGING STRAIGHT LINE WINDS AND HAIL AROUND AN INCH IN DIAMETER.
RAINFALL FROM THE THUNDERSTORMS WILL BE VERY HEAVY AT
TIMES...LEADING TO ISOLATED FLOODING...ESPECIALLY ALONG
INTERSTATE 70 THIS EVENING.

HIGH HEAT INDICES OF 100 TO 107 DEGREES WILL CONTINUE IN EAST
CENTRAL KANSAS EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES CONTINUE FOR MOST OF THE AREA WEDNESDAY...AND
NORTH OF INTERSTATE 70 WEDNESDAY NIGHT. THUNDERSTORMS WILL AGAIN
BE POSSIBLE NORTH OF INTERSTATE 70 FRIDAY...AND ACROSS THE ENTIRE
AREA FRIDAY NIGHT THROUGH SUNDAY.

HEAT INDEX VALUES OF AROUND 100 ARE FORECAST FOR
WEDNESDAY...AND ARE EXPECTED TO RISE TO AROUND 105 THURSDAY AND
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND THIS EVENING.

In the hours before

Local storm report, Jul 20, 5:50 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
550 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HEAVY RAIN       1 NW LAWRENCE           38.97N 95.27W
07/20/2010  M1.69 INCH       DOUGLAS            KS   NWS EMPLOYEE

            STORM TOTAL. 0.60 FELL IN LAST TEN MINUTES.

&&

JL
Special weather statement, Jul 20, 6:01 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
601 PM CDT TUE JUL 20 2010

KSZ038-039-202315-
SHAWNEE-WABAUNSEE-
601 PM CDT TUE JUL 20 2010

...SIGNIFICANT WEATHER ALERT FOR SOUTHWESTERN SHAWNEE AND EASTERN
WABAUNSEE COUNTIES...

THROUGH 615 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE EAST AT
30 MPH ACROSS PORTIONS OF SOUTHWESTERN SHAWNEE AND EASTERN WABAUNSEE
COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE
STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...STRONG WINDS OF 40 TO
50 MPH...HEAVY RAIN AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD
BE AFFECTED INCLUDE DOVER...WILLARD AND ROSSVILLE. MOTORISTS ALONG
INTERSTATE 70 BETWEEN MILE MARKERS 335 AND 351 COULD ALSO BE
AFFECTED.

A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE
WEATHER IN CASE A WARNING IS ISSUED.
Special weather statement, Jul 20, 6:52 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
652 PM CDT TUE JUL 20 2010

KSZ037-054-210030-
LYON-MORRIS-
652 PM CDT TUE JUL 20 2010

...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN MORRIS AND NORTHERN
LYON COUNTIES...

THROUGH 730 PM CDT...A LINE OF THUNDERSTORMS WILL MOVE EAST AT 30 MPH
ACROSS PORTIONS OF SOUTHEASTERN MORRIS AND NORTHERN LYON COUNTIES.
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE
CAPABLE OF PRODUCING PEA SIZE HAIL AND STRONG WINDS IN EXCESS OF 50
MPH. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE ADMIRE...
AMERICUS...READING AND EMPORIA. MOTORISTS ALONG THE KANSAS TURNPIKE
BETWEEN MILE MARKERS 122 AND 151 COULD ALSO BE AFFECTED.
Local storm report, Jul 20, 7:04 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
704 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND GST     2 NNW DUNLAP            38.60N 96.38W
07/20/2010  E50.00 MPH       MORRIS             KS   TRAINED SPOTTER

            SOME CORN FIELD DAMAGE.

&&

JL
Local storm report, Jul 20, 7:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
747 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     1 SW OSAGE CITY         38.63N 95.83W
07/20/2010  E60.00 MPH       OSAGE              KS   TRAINED SPOTTER

            LAWN ORNAMENTS BLOWN AROUND

0733 PM     TSTM WND GST     8 SW READING            38.44N 96.06W
07/20/2010  E60.00 MPH       LYON               KS   PUBLIC

            SMALL TREE LIMBS BROKEN. DECK CHAIRS BLOWN AROUND.

&&

JL
Local storm report, Jul 20, 7:49 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
749 PM CDT TUE JUL 20 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      2 SE MINNEAPOLIS        39.10N 97.68W
07/20/2010                   OTTAWA             KS   LAW ENFORCEMENT

            6 TO 8 INCHES OF WATER OVER THE 1700 BLK OF K-160.

&&

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 7:20 PM CDTSevere Thunderstorm WarningTOPLyon40 min
Jul 20, 7:39 PM CDTSevere Thunderstorm WarningTOPCoffey, Franklin, Osage51 min
Jul 20, 7:40 PM CDTFlash Flood WarningTOPDouglas2 hr
Jul 20, 7:55 PM CDTTornado WarningTOPCoffey, Franklin, Osage20 min
Jul 20, 8:01 PM CDTSevere Thunderstorm WarningTOPLyon44 min
Jul 20, 8:32 PM CDTSevere Thunderstorm WarningTOPAnderson16 min
Jul 20, 8:39 PM CDTFlash Flood WarningTOPFranklin2 hr
Jul 20, 8:45 PM CDTSevere Thunderstorm WarningTOPLyon30 min
Jul 20, 9:43 PM CDTAreal Flood WarningTOPDouglas4 hr
Jul 20, 11:16 PM CDTAreal Flood AdvisoryTOPGeary59 min
Jul 20, 11:29 PM CDTSevere Thunderstorm WarningTOPWabaunsee31 min
Jul 21, 12:11 AM CDTAreal Flood AdvisoryTOPGeary, Morris2 hr
Jul 21, 12:45 AM CDTFlash Flood WarningTOPGeary, Morris, Wabaunsee4 hr
Jul 21, 3:53 AM CDTExcessive Heat WarningTOPAnderson, Coffey, Douglas, Franklin, Geary, Jackson and 8 more4 days
Jul 21, 3:53 AM CDTHeat AdvisoryTOPBrown, Clay, Cloud, Dickinson, Marshall, Nemaha and 3 more63 hr
Jul 21, 4:47 AM CDTAreal Flood WarningTOPGeary, Morris, Wabaunsee4 hr
Jul 21, 5:26 AM CDTRiver Flood WarningTOPWabaunsee9 hr
Jul 21, 6:07 AM CDTFlash Flood WarningTOPCloud, Ottawa4 hr
Jul 21, 7:01 AM CDTRiver Flood WarningTOPGeary10 hr
Jul 21, 8:45 AM CDTAreal Flood WarningTOPDickinson, Geary, Lyon, Morris, Wabaunsee4 hr
Jul 21, 9:16 AM CDTFlash Flood WarningTOPClay, Cloud, Ottawa, Washington3 hr
Jul 21, 9:26 AM CDTRiver Flood WarningTOPLyon28 hr
Jul 21, 9:26 AM CDTRiver Flood WarningTOPClay30 hr
Jul 21, 9:26 AM CDTRiver Flood WarningTOPDickinson, Ottawa, Saline5 hr
Jul 21, 10:33 AM CDTRiver Flood WarningTOPDickinson48 hr

Nearby

Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.